# SDR NWAA091863212

- Difficulty date: May 27, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 56,813 hours, 25,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATTENDANTS REPORT FAINT ELECTRICAL ODOR ON INITIAL CLIMB THAT DISSIPATED IN CRUISE.  AFTER GEAR DOWN, THE EMERGENCY EGRESS EXIT LIGHTS ILLUMINATED NORMALLY, FOLLOWED BY FAINT ELECTRICAL ODOR AND EMERGENCY EGRESS LIGHTING TURNING OFF IN REAR OF AIRCRAFT.  REPLACED EPSU 13WL, CHECKS OK.
